# SDR AALA960964

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER POST BETWEEN CAPTAIN'S SLIDING WINDOW AND WINDSHIELD IS CRACKED (VERIFIED BY DYE PENETRANT CHECK) EXTERNAL SKIN.  STOPPED DRILLED CRACK.  HFEC SHOWS NO CRACKING PAST STOP DRILL HOLE.  DRILLED HOLES IN DOUBLER AND INSTALLED DOUBLER IAW SRM 53-30-3, FIGURE 8.    TST:  42,352 HOURS.  CYCLES, 22,280.  (X)
